# SDR 2008UALA02138

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 68,859 hours, 11,259 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 033638500
- Part serial: AO2208
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FWD DET FAN" MAINTENANCE MESSAGE, WILL NOT CLEAR.  SUSPECT FAULTY FAN AND OR PRESSURE SWITCH.  REPLACED FAN AND PRESSURE SWITCH OPS CHECK GOOD MESSAGE CLEARED. AC OK FOR SERVICE.
